Advanced Search
Article Contents
Article Contents

Perron-Frobenius theory and frequency convergence for reducible substitutions

  • * Corresponding author: Caglar Uyanik

    * Corresponding author: Caglar Uyanik
Abstract Full Text(HTML) Related Papers Cited by
  • We prove a general version of the classical Perron-Frobenius convergence property for reducible matrices. We then apply this result to reducible substitutions and use it to produce limit frequencies for factors and hence invariant measures on the associated subshift. The analogous results are well known for primitive substitutions and have found many applications, but for reducible substitutions the tools provided here were so far missing from the theory.

    Mathematics Subject Classification: Primary:37B10.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   M. Akian, S. Gaubert and R. Nussbaum, A Collatz-Wielandt characterization of the spectral radius of order-preserving homogeneous maps on cones, arXiv: 1112.5968
      N. Bédaride, A. Hilion and M. Lustig, Invariant measures for train track towers, arXiv: 1503.08000
      S. Bezuglyi , J. Kwiatkowski , K. Medynets  and  B. Solomyak , Invariant measures on stationary Bratteli diagrams, Ergodic Theory Dynam. Systems, 30 (2010) , 973-1007.  doi: 10.1017/S0143385709000443.
      P. Butkovič , H. Schneider  and  S. Sergeev , Z-matrix equations in max-algebra, nonnegative linear algebra and other semirings, Linear Multilinear Algebra, 60 (2012) , 1191-1210.  doi: 10.1080/03081087.2012.656107.
      G. M. Engel , H. Schneider  and  S. Sergeev , On sets of eigenvalues of matrices with prescribed row sums and prescribed graph, Linear Algebra Appl., 455 (2014) , 187-209.  doi: 10.1016/j.laa.2014.05.010.
      S. Ferenczi and T. Monteil, Infinite words with uniform frequencies, and invariant measures, In Combinatorics, automata and number theory, volume 135 of Encyclopedia Math. Appl. , pages 373–409. Cambridge Univ. Press, Cambridge, 2010.
      M. Hama  and  H. Yuasa , Invariant measures for subshifts arising from substitutions of some primitive components, Hokkaido Math. J., 40 (2011) , 279-312.  doi: 10.14492/hokmj/1310042832.
      B. Lemmens, Nonlinear Perron-Frobenius theory and dynamics of cone maps, In Positive systems, volume 341 of Lecture Notes in Control and Inform. Sci. , pages 399–406, Springer, Berlin, 2006
      M. Lustig and C. Uyanik, North-south dynamics of hyperbolic free group automorphisms on the space of currents, arXiv: 1509.05443
      M. Queffélec, Substitution Dynamical Systems—Spectral Analysis, volume 1294 of Lecture Notes in Mathematics, Springer-Verlag, Berlin, second edition, 2010.
      U. G. Rothblum , Algebraic eigenspaces of nonnegative matrices, Linear Algebra and Appl., 12 (1975) , 281-292.  doi: 10.1016/0024-3795(75)90050-6.
      H. Schneider , The influence of the marked reduced graph of a nonnegative matrix on the Jordan form and on related properties: A survey, Proceedings of the symposium on operator theory (Athens, 1985), 84 (1986) , 161-189.  doi: 10.1016/0024-3795(86)90313-7.
  • 加载中

Article Metrics

HTML views(1378) PDF downloads(183) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint